# SDR VNAA202201029991

- Difficulty date: January 2, 2022
- Submitted: January 2, 2022
- Operation: Air carrier
- Aircraft: N537AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10316
- Aircraft time: 25,243 hours, 19,572 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313543S
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS310 IS CORRODED FROM STR 24L TO 26R
